# SDR AALA20020357

- Difficulty date: March 21, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CANT FRAME AT STATION 1485 HAS CRACKS UNDER AFT STAIR ACTUATOR CASTING ATTACH POINT.  CUT OFF DAMAGED SECTION OF FRAME AND INSTALLED DOUBLER REPAIR PER AARD 53-10-00-33 (CANT FRAME REPAIR).  (M)
